标题:Unknown Input Reduced-order Observer Design for One-Sided Lipschitz Nonlinear Descriptor Markovian Jump Systems
作者:Tian, Jiaming; Ma, Shuping; Zhang, Chenghui
作者机构:[Tian, Jiaming; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & E 更多
通讯作者:Ma, Shuping;Ma, SP
通讯作者地址:[Ma, SP]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:ASIAN JOURNAL OF CONTROL
出版年:2019
卷:21
期:2
页码:952-964
DOI:10.1002/asjc.1792
关键词:Unknown input observer; reduced-order observer; one-sided Lipschitz; nonlinearity; descriptor Markovian jump systems
摘要:This paper deals with the reduced-order unknown input observer (UIO) design problem for one-sided Lipschitz nonlinear continuous-time descriptor Markovian jump systems. First, with the assumption of a one-sided Lipschitz condition and quadratic inner-bounded condition, a sufficient condition is established, which guarantees that the error dynamic system is stochastically stable. Then, based on the symbol of nonlinear constants, and by using the matrix generalized inverse technique, a condition with the form of linear matrix inequalities (LMIs) is developed such that the reduced-order UIO exists. Moreover, the design procedures of the reduced-order UIO are given based on LMIs approach. Besides, the dimension of the reduced-order UIO can be chosen freely in a certain range. Finally, some numerical examples are provided to illustrate the effectiveness of the proposed design methods.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85046354981&doi=10.1002%2fasjc.1792&partnerID=40&md5=d364b65b4b1683acc25568706bf3ec84
TOP